# SDR CA150202005

- Difficulty date: January 30, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920621007
- Condition: Leaking
- Part time: 2,157 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYD FLUID WAS REPORTED TO BE LEAKING AT THE WING ROOT BY THE CREW.  ON FURTHER INSPECTION, IT WAS FOUND THAT HYD LINE 82920621-007 HAD A CHAFE THROUGH CAUSING A PIN HOLE LEAK.  THIS WAS CAUSED BY THE JOGGLE BEING TOO CLOSE TO THE DORSAL FAIRING PANEL 85537822-003 ATTACH SCREW.
